# SDR SWAA2021050468313

- Difficulty date: April 30, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N8547V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63572
- Aircraft time: 12,252 hours, 5,577 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN IN AISLE FOR OVERWING EXIT FELL OFF / RESECURED CENTER AISLE EMERGENCY EXIT LENS COVER IAW AMM 33-51-03
